# SDR 2008UALA02835

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Condition: Inoperative
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO SMOKE BLOWER 2 INOP.  REPLACED FWD CARGO SMOKE DETECTOR BLOWER NR 2, OPS CHECKED NORMAL.
